Header

UZH-Logo

Maintenance Infos

On prolific individuals in a supercritical continuous-state branching process


Bertoin, J (2008). On prolific individuals in a supercritical continuous-state branching process. Journal of Applied Probability, 45(3):714-726.

Abstract

We describe the genealogy of individuals with infinite descent in a supercritical continuous-state branching process.

Abstract

We describe the genealogy of individuals with infinite descent in a supercritical continuous-state branching process.

Statistics

Citations

12 citations in Web of Science®
13 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2008
Deposited On:13 May 2013 11:01
Last Modified:07 Dec 2017 21:10
Publisher:Applied Probability Trust
ISSN:0021-9002
Publisher DOI:https://doi.org/10.1239/jap/1222441825
Official URL:http://www.appliedprobability.org/content.aspx?Group=journals&Page=apjournals
Related URLs:http://www.zentralblatt-math.org/zbmath/search/?q=an%3A1154.60066

Download

Full text not available from this repository.
View at publisher